Sur une inégalité de E. HEINZ.

J. Dixmier

Mathematische Annalen (1953)

  • Volume: 126, page 75-78
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dixmier, J.. "Sur une inégalité de E. HEINZ.." Mathematische Annalen 126 (1953): 75-78. <>.

author = {Dixmier, J.},
journal = {Mathematische Annalen},
keywords = {functional analysis},
language = {fre},
pages = {75-78},
title = {Sur une inégalité de E. HEINZ.},
url = {},
volume = {126},
year = {1953},

AU - Dixmier, J.
TI - Sur une inégalité de E. HEINZ.
JO - Mathematische Annalen
PY - 1953
VL - 126
SP - 75
EP - 78
LA - fre
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.